MathSciNet Relay Station
MathSciNet bibliographic data
MR2545176 (2010k:46055) 46L08 (46B07 46L05)
Frank, Michael; Pavlov, Alexander A. Banach-Saks properties of $C\sp *$-algebras and Hilbert $C\sp *$-modules. Banach J. Math. Anal. 3 (2009), no. 2, 91–102.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement